# SDR CALA2025092409222

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 57,442 hours, 21,173 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT LIGHT ON AFTER  LANDED AT PTKK. RAN THE QRH. AFTER RES ET APU  FAULT LIGHT ON AGAIN. PERFORMED APU BITE TEST - NO FAULTS. AMM 49-60 TASK 801. FAULT HISTORY SHOWS MX MESSAGE# 49-41012. ACCOMPLISHED FIM 49-40 TASK 803. APU STARTED AS REQUIRED.
